Volume 18, Issue 3
Nonlinear Instability of Equilibrium Solution for the Ginzburg-Landau Equation

Boling Guo & Rong Yuan

J. Part. Diff. Eq., 18 (2005), pp. 227-234.

Published online: 2005-08

Preview Purchase PDF 0 2223
Export citation
  • Abstract

We study the nonlinear instability of plane wave solutions to a Ginzburg- Landau equation with derivatives. We show that, under some condition in coefficient of the equation, these waves are unstable.

  • Keywords

Nonlinear instability Ginzburg-Landau equation

  • AMS Subject Headings

35L05 35L15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-227, author = {}, title = {Nonlinear Instability of Equilibrium Solution for the Ginzburg-Landau Equation}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {3}, pages = {227--234}, abstract = {

We study the nonlinear instability of plane wave solutions to a Ginzburg- Landau equation with derivatives. We show that, under some condition in coefficient of the equation, these waves are unstable.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5358.html} }
TY - JOUR T1 - Nonlinear Instability of Equilibrium Solution for the Ginzburg-Landau Equation JO - Journal of Partial Differential Equations VL - 3 SP - 227 EP - 234 PY - 2005 DA - 2005/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5358.html KW - Nonlinear instability KW - Ginzburg-Landau equation AB -

We study the nonlinear instability of plane wave solutions to a Ginzburg- Landau equation with derivatives. We show that, under some condition in coefficient of the equation, these waves are unstable.

Boling Guo & Rong Yuan . (2019). Nonlinear Instability of Equilibrium Solution for the Ginzburg-Landau Equation. Journal of Partial Differential Equations. 18 (3). 227-234. doi:
Copy to clipboard
The citation has been copied to your clipboard